# SDR DALA2021120707531

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,068 hours, 19,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FA REPORT 2L DOOR DIFFICULT TO DISARM. SLIDE LIGHT FLASHES. CORRECTIVE ACTION: OPERATED DOOR 2L ARM/ DISARM AND NO FAULTS NOTED. SLIDE LIGHT OPERATED NORMAL .NO DIFFICULTIES IN ARMING AND DISARMING SLIDE OPS CHECKS GOOD PER B767-300 AMM 25-66. (8401960)
